MAUDE Adverse Event Report: BIOMET 3I NARROW STANDARD LARGE HEXED DRIVER, 24MM; DENTAL DRIVER

BIOMET 3I NARROW STANDARD LARGE HEXED DRIVER, 24MM; DENTAL DRIVER
Model Number PHD03N
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the driver broke.The doctor confirms that the procedure was concluded with another instrument and that the patient did not suffer any negative impact on his health.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes h10: additional narrative one narrow standard large hexed driver, 24mm (phd03n) was returned for investigation.Visual inspection of the as returned product identified signs of wear and fracture tip.Device history record (dhr) review was completed for the subject lot number 1237804.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (1237804) was performed for similar events using keyword 'fracture' and no other similar complaint was identified.September post market trending was reviewed and there were no actionable trends or corrective actions for the reported device (phd03n) and event (functional fracture).Therefore, based on the available information, device malfunction has occurred and the reported event was confirmed.

Brand Name
NARROW STANDARD LARGE HEXED DRIVER, 24MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12292488
Report Number0001038806-2021-01475
Device Sequence Number3181568
Product Code NDP
UDI-Device Identifier00844868014287
UDI-Public(01)00844868014287(17)300603(10)1237804
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPHD03N
Device Catalogue NumberPHD03N
Device Lot Number1237804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale